Hello sheila dixon. I take Spirvia and sleep little only because I am an insomniac. I looked here (this site) as well as several other sources that I use and came up with nothing to suggest that Spiriva contributes to any kind of sleep disorder. If it worsens and becomes a major problem you might try another brand of inhaler. Regards, pledge
- Spiriva Information for Consumers
- Spiriva Information for Healthcare Professionals (includes dosage details)
- Side Effects of Spiriva (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Feb 2010 • 1 answer
I've been taking Lexapro for three days now...I've had slight nausea and trouble sleeping, but also?
Posted 13 Oct 2015 • 2 answers
Posted 21 Mar 2016 • 2 answers
Posted 5 Jun 2016 • 0 answers
Everolimus - Once going off this med, I find I am having trouble sleeping at night and wondering if?
Posted 3 Nov 2016 • 0 answers